# SDR CALA2021092701679

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311230720100
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO PROBE OF RH FR16 #7 DOOR STOP FITTING FASTENER HOLES A CRACK WAS NOTED IN THE BOTTOM I/B HOLE. THE CRACK IS IN THE I NTERCOSTAL AT 9 O''CLOCK. REMOVED INTERCOSTAL FITTING P/N: D531-12307-201-00 AND REPLACED INTERCOSTAL FITTING P/N: D53114236-201-91 TR87304 AT FR16 RH #7 DOOR STOP LOCATION IAW UAL EC/RA 5311-02654 FINAL, NO DEVIATIONS NOTED. MAINTENANCE ACCOMPLISHED BY V935774 ON WC 0014747 AT ST ENGINEERING BFM
